Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Oct 22, 2007, 4:09 AM CDT for 29 counties in Texas. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2007, 4:09 AM CDT (09:09 UTC)
- Expired
- Oct 22, 2007, 9:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Fort Worth, TX
All 29 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -457 J/kg
- Mixed-layer LCL
- 2189 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 220909 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 409 AM CDT MON OCT 22 2007 ...WIND ADVISORY FOR THE WESTERN HALF OF NORTH TEXAS TODAY... .A STRONG PRESSURE GRADIENT WILL PREVAIL OVER THE WESTERN HALF OF NORTH TEXAS TODAY...RESULTING IN STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH. THE STRONG WINDS WILL DIMINISH BELOW ADVISORY CRITERIA BEFORE SUNSET. TXZ091>093-100>104-115>120-129>134-141>145-156>159-221715- /O.NEW.KFWD.WI.Y.0008.071022T0909Z-071022T2300Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 409 AM CDT MON OCT 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. THE ADVISORY IS FOR AREAS WEST OF A SHERMAN TO ROCKWALL...TEMPLE LINE. STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED OVER THE WESTERN HALF OF NORTH TEXAS UNTIL LATE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
4 follow-up statements
000 WWUS74 KFWD 221648 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1148 AM CDT MON OCT 22 2007 ...WIND ADVISORY CONTINUES FOR THE WESTERN HALF OF NORTH TEXAS TODAY... .A STRONG PRESSURE GRADIENT WILL PREVAIL OVER THE WESTERN HALF OF NORTH TEXAS TODAY...RESULTING IN STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH. THE STRONG WINDS WILL DIMINISH BELOW ADVISORY CRITERIA BEFORE SUNSET. TXZ091>093-100>104-115>120-129>134-141>145-156>159-222300- /O.CON.KFWD.WI.Y.0008.000000T0000Z-071022T2300Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 1148 AM CDT MON OCT 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. THE ADVISORY IS FOR AREAS WEST OF A SHERMAN...ROCKWALL...TEMPLE LINE. STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED OVER THE WESTERN HALF OF NORTH TEXAS UNTIL LATE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 222058 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT MON OCT 22 2007 ...WIND ADVISORY CONTINUES FOR THE WESTERN HALF OF NORTH TEXAS FOR THE REST OF THE AFTERNOON... .A STRONG PRESSURE GRADIENT WILL PREVAIL OVER THE WESTERN HALF OF NORTH TEXAS IS RESULTING IN STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH. THE STRONG WINDS WILL DIMINISH BELOW ADVISORY CRITERIA BEFORE SUNSET. TXZ091>093-100>104-115>120-129>134-141>145-156>159-222300- /O.CON.KFWD.WI.Y.0008.000000T0000Z-071022T2300Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 358 PM CDT MON OCT 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED OVER THE WESTERN HALF OF NORTH TEXAS FOR THE REMAINDER OF THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 222245 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 545 PM CDT MON OCT 22 2007 ...WIND ADVISORY FOR THE WESTERN HALF OF NORTH TEXAS HAS BEEN EXTENDED THROUGH 9 PM CDT... .THE STRONG PRESSURE GRADIENT ACROSS NORTH TEXAS IS RESULTING IN STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH. THE STRONG WINDS ARE EXPECTED TO DECREASE LATER THIS EVENING. TXZ091>093-100>104-115>120-129>134-141>145-156>159-230200- /O.EXT.KFWD.WI.Y.0008.000000T0000Z-071023T0200Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 545 PM CDT MON OCT 22 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS AND THEN DECREASE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 230157 AAB NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 857 PM CDT MON OCT 22 2007 ...THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT... .THE STRONG AND GUSTY NORTHWESTERLY WINDS THAT WE HAVE SEEN TODAY ARE STARTING TO DECREASE. NORTHWESTERLY WINDS OF 15 TO 25 MPH ARE EXPECTED THROUGH MIDNIGHT...WITH THE SPEEDS THEN DECREASING TO 10 TO 20 MPH. TXZ091>093-100>104-115>120-129>134-141>145-156>159-230300- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-071023T0200Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 857 PM CDT MON OCT 22 2007 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. THE STRONG AND GUSTY NORTHWESTERLY WINDS THAT WE HAVE SEEN TODAY ARE STARTING TO DECREASE. NORTHWESTERLY WINDS OF 15 TO 25 MPH ARE EXPECTED THROUGH MIDNIGHT...WITH THE SPEEDS THEN DECREASING TO 10 TO 20 MPH. $$ 58
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Oct 22, 4:03 AM CDT, 6 minutes earlier.
Area forecast discussion, Oct 22, 4:03 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 403 AM CDT MON OCT 22 2007 .DISCUSSION... THE PAST WEEK HAS BEEN NOTHING SHORT OF A FORECASTING NIGHTMARE AS MODELS HAVE BEEN ALTERNATING WILDLY WITH SYNOPTIC FEATURE FORECASTS. AND EVEN THOUGH WE ARE JUST A DAY OR TWO AWAY FROM THE TIME PERIOD IN QUESTION...THERE IS NO CONSENSUS AND CONFIDENCE IN THE FORECAST REMAINS LOW BEYOND TONIGHT. THE LATEST RUN OF MODELS ARE IN AGREEMENT THAT AN UPPER LOW WILL CUT OFF AT THE BASE OF THE LONGWAVE TROUGH TODAY...BUT THERE IS TREMENDOUS DISPARITY ON WHERE THE UPPER LOW WILL BE TUESDAY THROUGH FRIDAY. SOLUTIONS RANGE ANYWHERE FROM NEW MEXICO TO NORTH TEXAS TO GEORGIA. FOR TODAY...POWERFUL STORM SYSTEM WILL RESULT IN CONTINUED FRONTOGENETIC FORCING AND WIDESPREAD POST FRONTAL PRECIPITATION THROUGH EARLY AFTERNOON. RAIN CHANCES WILL END FROM WEST TO EAST DURING THE LATE MORNING AND AFTERNOON HOURS. WILL SHOW ISOLATED THUNDERSTORMS IN THE FORECAST...BUT EXPECT PRIMARILY RAIN. STRONG COLD ADVECTION WILL WORK IN TANDEM WITH CLOUDS/RAIN TO KEEP TEMPERATURES NEARLY STEADY THROUGH TODAY. WINDY CONDITIONS ARE EXPECTED OVER MUCH OF NORTH TEXAS...AND WE HAVE ISSUED A WIND ADVISORY OVER THE WESTERN HALF OF NORTH TEXAS WHERE RUC MODEL PROGS 925 MB WINDS TO BE STRONGEST. BY TONIGHT...THE UPPER LEVEL LOW WILL HAVE CLOSED OFF AND BEGIN TO SLOW ITS EASTWARD MOTION. SOME OF THE MODELS SHOW CLEARING SKIES IN THE WESTERN AND PERHAPS CENTRAL ZONES WHICH WOULD RESULT IN GOOD RADIATIONAL COOLING AND LOW TEMPS COLDER THAN THIS FORECAST INDICATES. DEPENDING ON THE MODEL YOU CHOOSE...TUESDAY AND WEDNESDAY WILL BE ANYWHERE FROM RAINY AND COLD WITH HIGHS NEAR 50...IF THE UPPER LEVEL LOW MOVES INTO WEST TEXAS -- OR SUNNY AND NICE WITH HIGHS IN LOW 70S...IF THE UPPER LOW CONTINUES MOVING EASTWARD. THE GFS ENSEMBLE MEAN AND SREF WERE A GOOD BLEND OF THE VARIOUS MODEL SOLUTIONS...WHICH IS JUST A LITTLE SLOWER/FARTHER WEST THAN THE 0Z OPERATIONAL GFS. THEREFORE...THIS FORECAST ASSUMES THAT THE UPPER LEVEL LOW STALLS OUT OVER THE ARKLATEX REGION TUESDAY AND WANDERS BACK OVER NORTH TEXAS THROUGH THURSDAY BEFORE GETTING KICKED OFF TO THE NORTHEAST FRIDAY. THIS WILL RESULT IN CLOUDY AND COOL CONDITIONS FOR MUCH OF THE AREA. WRAP AROUND LIGHT RAIN WILL OCCUR IN ASSOCIATION WITH THE WANDERING UPPER LEVEL LOW TUESDAY THROUGH WEDNESDAY NIGHT...ESP FOR THE NORTHERN HALF OF THE CWA WHERE THE HIGHEST POPS ARE FORECAST. ALTHOUGH I DO NOT HAVE AS MUCH CLOUD COVER OR RAIN IN THE FORECAST FOR THE SOUTHERN ZONES...IT SHOULD BE NOTED THAT IF THE UPPER LOW DRIFTS SOUTHWARD THIS WILL CHANGE. SINCE CONFIDENCE ON THE TRACK/POSITION OF THE CUT OFF IS SO LOW...STAYED IN THE BALLPARK OF THE GFS MOS WITH SOME ADJUSTMENTS TO MAX/MIN TEMPS TUES-THURS. HAVE RAIN CHANCES ENDING THURSDAY AS THE UPPER LEVEL LOW DEPARTS...AND THE FORECAST FOR NEXT WEEKEND LOOKS DRY AND MILD AS RIDGING MOVES IN FROM THE SOUTHWEST. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 57 47 61 49 60 / 80 10 20 30 40 WACO, TX 58 48 65 49 64 / 80 10 10 10 20 PARIS, TX 58 46 56 46 54 / 100 20 30 40 60 DENTON, TX 56 45 60 47 59 / 80 10 20 30 40 MCKINNEY, TX 57 48 59 47 59 / 90 10 30 30 50 DALLAS, TX 58 48 60 50 60 / 90 10 20 30 40 TERRELL, TX 59 48 59 48 60 / 90 10 20 30 40 CORSICANA, TX 60 47 62 49 62 / 80 10 20 20 20 TEMPLE, TX 58 48 67 49 66 / 80 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>093-100>104-115>120-129>134-141>145-156>159. &&
Hazardous weather outlook, Oct 22, 4:08 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 408 AM CDT MON OCT 22 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 408 AM CDT MON OCT 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A WIND ADVISORY IS IN EFFECT FOR AREAS WEST OF A SHERMAN TO ROCKWALL...TEMPLE LINE THROUGH LATE AFTERNOON. ALSO...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF NORTH TEXAS THIS MORNING...THEN GENERALLY EAST OF A GAINESVILLE TO FAIRFIELD LINE THIS AFTERNOON. NO SEVERE THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN... .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.